# SDR CA061109008

- Difficulty date: November 7, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,572 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW18729
- Condition: Cracked
- Location: Engine
- Part time: 1,005 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) HIGH OIL TEMPERATURE AND BURNING ODOR IN CABIN PROMPTED RETURN TO AIRPORT. COMPRESSION CHECK REVEALED LOW COMPRESSION NR 3 CYLINDER, REMOVAL REVEALED A PORTION OF THE SECOND RING LAND APPROX. 1.5 INCHES LONG BROKEN OFF THE PISTON AT THE 10 O`CLOCK POSITION VEIWED FROM TOP.
